This article is cited in 2 scientific papers (total in 2 papers)
Theoretical Foundations of Applied Discrete Mathematics
Recurrent formation of discrete probabilistic distributions of random sets of events
D. V. Semenova, N. A. Lukyanova
Institute of Mathematics and Computer Science, Siberian Federal University, Krasnoyarsk, Russia
The class of discrete probabilistic distributions of the II type of a random set on a set of $N$ events is investigated. For constructing such probabilistic distributions, a recurrent formula and associative functions are offered to use. The advantage of the approach is that for the definition of the probabilistic distribution, instead of $2^N$ probabilities of events, it is enough to know $N$ probabilities and the type of the associative function. This approach is tested for some three associative functions. The theorems establishing their forms and the legitimacy conditions for obtained probabilistic distributions of random sets of events are proven.
random set of events, discrete probability distributions, associative function.
PDF file (671 kB)
D. V. Semenova, N. A. Lukyanova, “Recurrent formation of discrete probabilistic distributions of random sets of events”, Prikl. Diskr. Mat., 2014, no. 4(26), 47–58
Citation in format AMSBIB
\by D.~V.~Semenova, N.~A.~Lukyanova
\paper Recurrent formation of discrete probabilistic distributions of random sets of events
\jour Prikl. Diskr. Mat.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
N. A. Lukyanova, D. V. Semenova, “Assotsiativnye funktsii Franka v postroenii semeistv diskretnykh veroyatnostnykh raspredelenii sluchainykh mnozhestv sobytii”, PDM, 2016, no. 2(32), 5–19
E. E. Goldenok, N. A. Lukyanova, D. V. Semenova, “Set functions and probability distributions of a finite random sets”, J. Sib. Fed. Univ.-Math. Phys., 10:3 (2017), 362–371
|Number of views:|